# SDR USAA2013012200023

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 40,344 hours, 16,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CLEAR LENS FROM EMERGENCY EXIT LIGHTS MISSING AT SEAT 6C.  MAINTENANCE INSTALLED CLEAR LENS ON EMERGENCY EXIT LIGHT AT SEAT 6C.
